American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37C27) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Michel L. Lapidus and Robert G. Niemeyer. The Current State of Fractal Billiards. Contemporary Mathematics 601 (2013) 251-288.
Book volume table of contents   
View Article: PDF

[2] A. Yu. Fishkin. On the number of limit cycles of planar quadratic vector fields with a perturbed center. Trans. Moscow Math. Soc. 71 (2010) 105-139.
Abstract, references, and article information   
View Article: PDF

[3] Mário Bessa and João Lopes Dias. Hamiltonian elliptic dynamics on symplectic $4$-manifolds. Proc. Amer. Math. Soc. 137 (2009) 585-592. MR 2448579.
Abstract, references, and article information   
View Article: PDF

[4] M. J. Álvarez, A. Gasull and R. Prohens. Limit cycles for cubic systems with a symmetry of order 4 and without infinite critical points. Proc. Amer. Math. Soc. 136 (2008) 1035-1043. MR 2361879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mark Pollicott and Richard Sharp. Chebotarev-type theorems in homology classes. Proc. Amer. Math. Soc. 135 (2007) 3887-3894. MR 2354151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Guang Yuan Zhang. From an iteration formula to Poincaré's Isochronous Center Theorem for holomorphic vector fields. Proc. Amer. Math. Soc. 135 (2007) 2887-2891. MR 2317965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mark Pollicott and Richard Sharp. Angular self-intersections for closed geodesics on surfaces. Proc. Amer. Math. Soc. 134 (2006) 419-426. MR 2176010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Anthony Manning. Perturbing a product of stable flows. Proc. Amer. Math. Soc. 133 (2005) 1693-1697. MR 2120252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. Gasull and J. Torregrosa. Exact number of limit cycles for a family of rigid systems. Proc. Amer. Math. Soc. 133 (2005) 751-758. MR 2113924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Richard Sharp. A local limit theorem for closed geodesics and homology. Trans. Amer. Math. Soc. 356 (2004) 4897-4908. MR 2084404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Vadim Yu. Kaloshin and Brian R. Hunt. A stretched exponential bound on the rate of growth of the number of periodic points for prevalent diffeomorphisms II. Electron. Res. Announc. Amer. Math. Soc. 7 (2001) 28-36. MR 1826993.
Abstract, references, and article information   
View Article: PDF

[12] Vadim Yu. Kaloshin and Brian R. Hunt. A stretched exponential bound on the rate of growth of the number of periodic points for prevalent diffeomorphisms I. Electron. Res. Announc. Amer. Math. Soc. 7 (2001) 17-27. MR 1826992.
Abstract, references, and article information   
View Article: PDF

[13] John Etnyre and Robert Ghrist. Contact topology and hydrodynamics III: knotted orbits. Trans. Amer. Math. Soc. 352 (2000) 5781-5794. MR 1781279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. Farkas, P. van den Driessche and M. L. Zeeman. Bounding the number of cycles of O.D.E.s in ${\mathbf R}^n$. Proc. Amer. Math. Soc. 129 (2001) 443-449. MR 1800234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Edward Kasner and Aaron Fialkow. Geometry of dynamical trajectories at a point of equilibrium . Trans. Amer. Math. Soc. 41 (1937) 314-320. MR 1501904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] G. Baley Price. On reversible dynamical systems . Trans. Amer. Math. Soc. 37 (1935) 51-79. MR 1501778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] George D. Birkhoff. Dynamical systems with two degrees of freedom . Trans. Amer. Math. Soc. 18 (1917) 199-300. MR 1501070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] George D. Birkhoff. Proof of Poincar\'e's geometric theorem . Trans. Amer. Math. Soc. 14 (1913) 14-22. MR 1500933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] F. R. Moulton. A class of periodic orbits of superior planets . Trans. Amer. Math. Soc. 13 (1912) 96-108. MR 1500908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1